# SDR DALA1237679256

- Difficulty date: June 16, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N956DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53526
- Aircraft time: 38,601 hours, 21,723 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 5936038501
- Condition: Corroded
- Location: Bs 1212-1269
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO BAY BS 1212-1269 L28R LOWER DOOR FRAME HEADER BEAM IS CORRODED.  REMOVED AND REPLACED HEADER BEAM IAW SRM 51-30-05 VOL II AND DWG 5936038-501.
